# SDR DHL2008F00015

- Difficulty date: June 26, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-2 DOOR TAP INTERIOR ANGLE SUPPORT AND WEB ARE CORRODED (EXFOLIATION) BS 1040/1065.  REMOVED AND REPLACED L-2 DOOR UPPER ANGLE SUPPORT WEB BEAM IAW B727 SRM 51-30-2 AND BOEING DRAWING 65-56992 REV V DATED 3/26/01.  (A)
